Alert archive / Louisiana / Flash Flood Warnings in 2015

Flash Flood Warning 28, NWS New Orleans, LA

June 24, 2015East Baton Rouge Parish, West Baton Rouge Parish, Louisiana

NWS New Orleans, LA issued this flash flood warning at Jun 24, 2015, 6:57 PM CDT for East Baton Rouge Parish, West Baton Rouge Parish, Louisiana. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2015, 6:57 PM CDT (23:57 UTC)
Expired
Jun 24, 2015, 10:00 PM CDT
In force
3 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties East Baton Rouge Parish, LA, West Baton Rouge Parish, LA

What was reported inside it

TimeReportWhereRemark
Jun 24, 6:57 PM CDTFLASH FLOOD6 Se Baton Rouge, LASOCIAL MEDIA POSTS OF WATER THREE QUARTERS OF THE WAY UP CAR WHEEL WELL.
Jun 24, 7:42 PM CDTFLASH FLOODBaton Rouge, LASEVERAL STREETS ACROSS BATON ROUGE ARE FLOODED WITH SOME IMPASSABLE...ESPECIALLY ALONG SHERWOOD FOREST AND COURSEY BLVD.
Jun 24, 7:50 PM CDTFLASH FLOOD5 Se Baton Rouge, LASELF STORAGE UNITS TAKING ON WATER NEAR JEFFERSON HIGHWAY AND AIRLINE HIGHWAY NEAR PARKVIEW BAPTIST CHURCH WITH 6-8 INCHES OF WATER OVER ROADWAY. UNOFFICIAL RAIN GUAGE REPORTS OF 3 TO 5 INCHES IN THIS AREA.
Jun 24, 7:52 PM CDTFLASH FLOOD5 Se Baton Rouge, LAAT LEAST ONE VEHICLE FLOODED OUT WITH OCCUPANTS RESCUED AND WATER REPORTED COMING INTO AT LEAST ONE STRUCTURE SO FAR. NEAR BLUEBONNET ROAD AND JEFFERSON HIGHWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 12.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1001 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1001 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1229 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

378 
WGUS54 KLIX 242357
FFWLIX
LAC033-121-250300-
/O.NEW.KLIX.FF.W.0028.150624T2357Z-150625T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
657 PM CDT WED JUN 24 2015

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN WEST BATON ROUGE PARISH IN SOUTHEASTERN LOUISIANA...
  SOUTHWESTERN EAST BATON ROUGE PARISH IN SOUTHEASTERN LOUISIANA...

* UNTIL 1000 PM CDT
    
* AT 656 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS 
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF 
  RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN 
  SHORTLY.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3047 9138 3053 9098 3047 9098 3046 9099
      3044 9098 3042 9098 3042 9097 3035 9097
      3034 9100 3032 9114 3032 9131 3034 9132
      3037 9135

$$
1 follow-up statement
138 
WGUS74 KLIX 250027
FFSLIX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
727 PM CDT WED JUN 24 2015

LAC033-121-250300-
/O.CON.KLIX.FF.W.0028.000000T0000Z-150625T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEST BATON ROUGE LA-EAST BATON ROUGE LA-
727 PM CDT WED JUN 24 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN WEST BATON ROUGE AND SOUTHWESTERN EAST BATON ROUGE
PARISHES...

AT 721 PM CDT...THE PUBLIC REPORTED HEAVY RAIN FROM THUNDERSTORMS 
OVER THE CENTRAL AND SOUTHERN PARTS OF BATON ROUGE METRO AREA. UP TO 
THREE INCHES OF RAIN HAVE ALREADY FALLEN. MANY STREETS ARE FLOODED 
AND A FEW STREETS ARE IMPASSABLE. 
 
THE MAIN CORE OF THE STORM HAS MOVED WEST. HOWEVER...MODERATE 
RAINFALL WILL CONTINUE THE WARNED AREA AND MAINTAIN THE THREAT OF 
FLASH FLOODING AND RESIDUAL FLOODING THROUGH THIS EVENING.  

ADDITIONAL RAINFALL AMOUNTS OF AN INCH ARE POSSIBLE IN THE WARNED 
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3047 9138 3053 9098 3047 9098 3046 9099
      3044 9098 3042 9098 3042 9097 3035 9097
      3034 9100 3032 9114 3032 9131 3034 9132
      3037 9135

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 3:14 PM CDT, 3 hours 43 minutes earlier.

Area forecast discussion, Jun 24, 3:14 PM CDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
314 PM CDT WED JUN 24 2015

.SHORT TERM...
THUNDERSTORM ACTIVITY HAS BEEN SLOW TO INITIATE ACROSS THE
FORECAST TODAY. THIS IS LIKELY A RESULT OF THE EARLY MORNING
CONVECTION ACROSS COASTAL AREAS THAT RESULTED IN SUBSTANTIAL
DEBRIS CLOUD COVER THAT HAS HELD DOWN TEMPERATURES SOMEWHAT AND
ALSO DISRUPTED THE TYPICAL SEA BREEZE REGIME. HOWEVER...THE LATEST
RADAR IMAGERY SHOWS AN AREA OF CONVECTION APPROACHING THE
FORECAST AREA FROM THE NORTHEAST IN ADDITION TO ISOLATED
THUNDERSTORMS DEVELOPING ELSEWHERE ACROSS THE AREA. DESPITE THE
SLOW START...ISOLATED TO SCATTERED CONVECTION IS STILL EXPECTED
EXPECTED ACROSS THE REGION THROUGH THE LATE AFTERNOON AND INTO THE
EARLY EVENING HOURS.

OTHERWISE IN THE NEAR TERM...THE UPPER LEVEL RIDGE THAT HAS
PREVAILED ACROSS THE SOUTHEAST CONUS FOR THE PAST SEVERAL DAYS
WILL WEAKEN THROUGH THE END OF THE WORK WEEK. THE LOCAL FORECAST
AREA REMAINS ON THE SOUTHERN PERIPHERY OF THIS RIDGE AND WILL
CONTINUE TO SEE SCATTERED MAINLY AFTERNOON AND EARLY EVENING
CONVECTION EACH DAY. TEMPERATURES WILL STILL BE RUNNING A LITTLE
ABOVE NORMAL...BUT NOT QUITE AS HOT AS THE PAST FEW DAYS. 11

.LONG TERM...
THE UPPER LEVEL PATTERN ACROSS THE CONUS WILL UNDERGO A
SUBSTANTIAL CHANGE OVER THE WEEKEND AND INTO NEXT WEEK AS A STRONG
RIDGE BUILDS OVER THE WESTERN U.S. AND A SIGNIFICANT TROUGH
DEVELOPS OVER THE EASTERN CONUS. AS THE UPPER TROUGH DIGS OVER
THE EASTERN PART OF THE COUNTRY...A COLD FRONT WILL MOVE SOUTH
INTO GULF COAST REGION LATE SATURDAY AND SATURDAY NIGHT AND PUSH
TOWARD THE COAST ON SUNDAY. THIS BOUNDARY WILL BRING ENHANCED
CHANCES FOR CONVECTION...AND A FEW POSSIBLY STRONG STORMS...TO
THE AREA OVER THE WEEKEND. THIS BOUNDARY WILL STALL OUT NEAR THE
COAST OR POSSIBLY OVER THE EXTREME NORTHERN GULF BY THE END OF THE
WEEKEND AND EARLY NEXT WEEK BEFORE GRADUALLY BECOMING DIFFUSE. IN
ADDITION TO THE INCREASED CHANCES FOR CONVECTION OVER THE
WEEKEND...TEMPERATURES WILL ALSO BE LOWER...PROBABLY EVEN A
LITTLE BELOW NORMAL.

AS WE GO INTO NEXT WEEK...AN UPPER LEVEL TROUGH IS FORECAST TO
PERSIST ACROSS THE EASTERN CONUS. TEMPERATURES ACROSS THE
FORECAST AREA WILL BE NEAR NORMAL WITH SCATTERED DAILY CONVECTION
POSSIBLE. 11

&&

.AVIATION...
EXPECT VFR CONDITIONS TO PREVAIL THROUGH THE TAF PERIOD WITH
GENERALLY LIGHT AND VARIABLE WINDS. CONVECTION HAS JUST STARTED TO
INCREASE IN COVERAGE BUT WILL BEGIN DISSIPATING THIS EVENING WITH
LOSS OF DAYTIME HEATING. WILL USE VCTS TO ACCOUNT FOR CONVECTION AND
UPDATE TAF SITES INDIVIDUALLY IF A STORM WILL OF IMPACT. GUSTY WINDS
TO 40 KNOTS AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS. VSBY
WITHIN THUNDERSTORMS COULD DROP TO IFR CONDITIONS BUT OUTSIDE OF
CONVECTION EXPECT MOSTLY VFR CONDITIONS.

MEFFER

&&

.MARINE...
 A WEAK SURFACE RIDGE REMAINS CENTERED EAST OF THE AREA
OVER EASTERN GULF OF MEXICO TO WESTERN ATLANTIC. EXPECTING THAT HIGH
TO STAY IN PLACE THE REMAINDER OF THIS WEEK WHICH WILL KEEP WINDS
GENERALLY SOUTHWEST AT 5 TO OCCASIONALLY JUST ABOVE 10 KNOTS. THE
WIND SPEEDS WILL INCREASE FRIDAY AND THROUGH THE WEEKEND AS A WEAK
COLD FRONT APPROACHES THE AREA AND TIGHTENS THE PRESSURE GRADIENT.
EXERCISE CAUTION CONDITIONS WILL BE POSSIBLE IN OFFSHORE WATERS. THE
BOUNDARY WILL STALL AS IT REACHES THE COASTAL WATERS AND EVENTUALLY
FADE AWAY. SOUTHWEST FLOW WILL THEN RETURN EARLY NEXT WEEK WITH
RIDGE BUILDING BACK WEST ACROSS THE GULF OF MEXICO FROM THE EAST.

MEFFER
&&

.DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...RIVER FLOOD WARNINGS ON MISSISSIPPI RIVER.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
         ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
         TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  73  91  74  91 /  30  40  20  40
BTR  75  92  75  91 /  30  40  20  40
ASD  75  91  75  91 /  20  40  20  40
MSY  76  92  76  91 /  20  40  20  40
GPT  76  91  77  90 /  30  40  20  40
PQL  74  91  75  91 /  30  30  20  40

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 24, 11:00 AM CDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1100 AM CDT WED JUN 24 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-250100-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1100 AM CDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HEAT INDEX VALUES THIS AFTERNOON WILL BE IN THE 100 TO 106 RANGE.
BE CAREFUL WITH OUTDOOR ACTIVITIES AND STAY HYDRATED.

SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND A FEW
OF THESE STORMS COULD BE STRONG AT TIMES. HOWEVER... WIDESPREAD
SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON
THROUGH SATURDAY. HOWEVER...ORGANIZED SEVERE STORMS ARE NOT
ANTICIPATED THROUGH SATURDAY AFTERNOON.

A COLD FRONT WILL APPROACH THE REGION SATURDAY NIGHT AND SUNDAY.
A FEW STRONG STORMS ARE POSSIBLE OVER THE AREA SATURDAY NIGHT AND
SUNDAY. WIDESPREAD SEVERE STORMS ARE NOT ANTICIPATED. HOWEVER...A
SEVERE STORM OR TWO CAN NOT BE RULED OUT SATURDAY NIGHT AND EARLY
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jun 24, 5:12 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
512 PM CDT WED JUN 24 2015

LAZ062-063-242245-
UPPER PLAQUEMINES-ORLEANS-
512 PM CDT WED JUN 24 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ORLEANS AND
NORTHWESTERN PLAQUEMINES PARISHES...

AT 512 PM CDT...A STRONG THUNDERSTORM WAS OVER BELLE CHASSE. THE
STORM WAS NEARLY STATIONARY.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEW ORLEANS...BELLE CHASSE...CHALMETTE...GRETNA...ARABI...TERRYTOWN
AND POYDRAS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2977 9007 2979 9006 2983 9007 2985 9003
      2989 9001 2994 9005 2992 9007 2992 9009
      2997 9002 2996 9000 2995 9001 2993 8998
      2992 8998 2990 8993 2982 8988 2969 8994
TIME...MOT...LOC 2212Z 035DEG 2KT 2986 8999
Special weather statement, Jun 24, 5:27 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
527 PM CDT WED JUN 24 2015

LAZ037-071-MSZ069-070-242300-
NORTHERN TANGIPAHOA-ST. HELENA-PIKE-AMITE-
527 PM CDT WED JUN 24 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN TANGIPAHOA AND
NORTHEASTERN ST. HELENA PARISHES...SOUTHEASTERN AMITE AND
SOUTHWESTERN PIKE COUNTIES...

AT 526 PM CDT...A STRONG THUNDERSTORM WAS OVER GILLSBERG...OR 12
MILES SOUTHEAST OF LIBERTY...MOVING SOUTHEAST AT 5 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
KENTWOOD...OSYKA...EASLEYVILLE...GILLSBERG AND DARLINGTON.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3095 9039 3080 9080 3099 9084 3100 9083
      3100 9084 3110 9086 3117 9053
TIME...MOT...LOC 2226Z 336DEG 5KT 3103 9065
Special weather statement, Jun 24, 5:48 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
548 PM CDT WED JUN 24 2015

MSZ082-242315-
JACKSON-
548 PM CDT WED JUN 24 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JACKSON COUNTY...

AT 548 PM CDT...A STRONG THUNDERSTORM WAS NEAR GAUTIER...OR NEAR MOSS
POINT...MOVING SOUTH AT 10 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOSS POINT...ESCATAWPA...GAUTIER...HICKORY HILLS AND VANCLEAVE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3036 8842 3036 8845 3033 8845 3032 8848
      3032 8850 3035 8851 3034 8852 3035 8858
      3037 8859 3037 8861 3035 8861 3037 8863
      3034 8873 3052 8865 3044 8840
TIME...MOT...LOC 2248Z 019DEG 8KT 3037 8857
Special weather statement, Jun 24, 5:52 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
552 PM CDT WED JUN 24 2015

LAZ040-062-242315-
ORLEANS-ST. TAMMANY-
552 PM CDT WED JUN 24 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ORLEANS AND
SOUTHEASTERN ST. TAMMANY PARISHES...

AT 552 PM CDT...A STRONG THUNDERSTORM WAS NEAR SLIDELL...MOVING SOUTH
AT 15 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SLIDELL...LAKE CATHERINE AND PEARLINGTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3018 8959 3017 8962 3017 8969 3016 8963
      3006 8973 3002 8972 3004 8977 3004 8982
      3002 8985 3004 8993 3015 8987 3010 8982
      3014 8975 3017 8974 3016 8973 3018 8970
      3022 8983 3031 8978 3027 8963
TIME...MOT...LOC 2252Z 016DEG 15KT 3022 8971
Special weather statement, Jun 24, 6:08 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
608 PM CDT WED JUN 24 2015

LAZ048>050-242330-
LIVINGSTON-EAST BATON ROUGE-ASCENSION-
608 PM CDT WED JUN 24 2015

...SCATTERED STRONG THUNDERSTORM WILL AFFECT LIVINGSTON...CENTRAL
EAST BATON ROUGE AND NORTH CENTRAL ASCENSION PARISHES...

AT 605 PM CDT...SCATTERED STRONG THUNDERSTORM HAVE DEVELOPED OVER
LIVINGSTON...EAST BATON ROUGE AND ASCENSION PARISHES. THEES STORMS
WERE DRIFTING SOUTHWEST.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BATON ROUGE...ZACHARY...BAKER...DENHAM SPRINGS...GONZALES...WALKER...
LIVINGSTON...SORRENTO...FRENCH SETTLEMENT...PORT VINCENT...GREENWELL
SPRING...SHENANDOAH...OLD JEFFERSON...MONTICELLO...PRAIRIEVILLE...
MERRYDALE...WATSON...BROWNFIELDS...INNISWOLD AND KILLIAN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

A STORM OR TWO MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3067 9121 3068 9088 3065 9091 3065 9078
      3037 9055 3016 9093
TIME...MOT...LOC 2305Z 066DEG 3KT 3047 9079
Special weather statement, Jun 24, 6:30 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
630 PM CDT WED JUN 24 2015

LAZ046>048-250000-
IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-
630 PM CDT WED JUN 24 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WEST BATON ROUGE...
CENTRAL IBERVILLE AND SOUTHWESTERN EAST BATON ROUGE PARISHES...

AT 630 PM CDT...A STRONG THUNDERSTORM WAS OVER GARDERE...OR NEAR OAK
HILLS PLACE...MOVING SOUTHWEST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BATON ROUGE...PLAQUEMINE...OAK HILLS PLACE...ST. GABRIEL...ADDIS...
BRUSLY...BAYOU SORREL...GARDERE...VILLAGE ST. GEORGE...WESTMINSTER
AND INNISWOLD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3025 9154 3047 9113 3033 9102 3031 9102
      3006 9133 3006 9134 3005 9136 3010 9138
      3010 9141 3018 9147 3019 9147 3020 9149
      3023 9148 3024 9151 3024 9153
TIME...MOT...LOC 2330Z 052DEG 29KT 3034 9117

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 5:45 AM CDTSpecial Marine WarningLIX60 min
Jun 24, 6:26 AM CDTSpecial Marine WarningLIX34 min
Jun 24, 7:16 AM CDTSpecial Weather StatementLIXPlaquemines59 min
Jun 24, 7:19 AM CDTSpecial Marine WarningLIX41 min
Jun 24, 2:28 PM CDTSpecial Weather StatementLIXSaint Charles62 min
Jun 24, 3:28 PM CDTSpecial Weather StatementLIXWashington32 min
Jun 24, 3:32 PM CDTSevere Thunderstorm WarningLIXWashington28 min
Jun 24, 3:52 PM CDTSevere Thunderstorm WarningLIXWashington23 min
Jun 24, 3:56 PM CDTSpecial Marine WarningLIX64 min
Jun 24, 4:20 PM CDTSevere Thunderstorm WarningLIXSaint Tammany, Tangipahoa, Washington55 min
Jun 24, 4:24 PM CDTSpecial Weather StatementLIXWest Feliciana36 min
Jun 24, 4:55 PM CDTSevere Thunderstorm WarningLIXTangipahoa35 min
Jun 24, 5:12 PM CDTSpecial Weather StatementLIXOrleans33 min
Jun 24, 5:27 PM CDTSpecial Weather StatementLIXSaint Helena33 min
Jun 24, 5:41 PM CDTSevere Thunderstorm WarningLIXEast Feliciana, Saint Helena34 min
Jun 24, 5:52 PM CDTSpecial Weather StatementLIXOrleans23 min
Jun 24, 6:08 PM CDTSpecial Weather StatementLIXAscension, East Baton Rouge, Livingston22 min
Jun 24, 6:30 PM CDTSpecial Weather StatementLIXIberville30 min
Jun 24, 6:43 PM CDTSevere Thunderstorm WarningLIXWest Baton Rouge32 min
Jun 24, 6:52 PM CDTAreal Flood AdvisoryLIXEast Baton Rouge, West Baton Rouge113 min

Nearby

Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.